Department of Mathematics and Systems Analysis


Latest publications and reports

Latest publications

Bashiri, Mahdi, Nikzad, Erfaneh, Eberhard, Andrew, Hearne, John, Oliveira, Fabricio: A two stage stochastic programming for asset protection routing and a solution algorithm based on the Progressive Hedging algorithm, OMEGA: INTERNATIONAL JOURNAL OF MANAGEMENT SCIENCE. 104, 2021.

Giani, Stefano, Hakula, Harri: On effects of perforated domains on parameter-dependent free vibration, Journal of Computational and Applied Mathematics. 394, 2021.

Tong, Cang, Li, Xiangli, Duanmu, Lin, Wang, Haichao: Prediction of the temperature profiles for shallow ground in cold region and cold winter hot summer region of China, Energy and Buildings. 242, 2021.

Freij-Hollanti, Ragnar, Grezet, Matthias, Hollanti, Camilla, Westerbäck, Thomas: Cyclic flats of binary matroids, ADVANCES IN APPLIED MATHEMATICS. 127, 2021.

Ren, Xiaotao, Hannukainen, Antti, Belahcen, Anouar, Perriard, Yves: LOD-Homogenization of Multiscale Eddy Current Problem in Time Domain, IEEE Transactions on Magnetics. 57(6), 2021.

Debia, Sébastien, Pineau, Pierre-Olivier, Siddiqui, Afzal: Strategic Storage Use in a Hydro-Thermal Power System with Carbon Constraints, Energy economics. 98, 2021.

Damir, Mohamed Taoufiq, Karrila, Alex, Amoros, Laia, Gnilke, Oliver, Karpuk, David, Hollanti, Camilla: Well-Rounded Lattices Towards Optimal Coset Codes for Gaussian and Fading Wiretap Channels, IEEE Transactions on Information Theory. 67(6), 2021, p. 3645-3663.

Upadhaya, Brijesh, Rasilo, Paavo, Perkkiö, Lauri, Handgruber, Paul, Benabou, Abdelkader, Belahcen, Anouar, Arkkio, Antero: Alternating and Rotational Loss Prediction Accuracy of Vector Jiles-Atherton Model, JOURNAL OF MAGNETISM AND MAGNETIC MATERIALS. 527, 2021.

Kohonen, Jukka: Cartesian Lattice Counting by the Vertical 2-sum, ORDER: A JOURNAL ON THE THEORY OF ORDERED SETS AND ITS APPLICATIONS., 2021.

Bal, Kaushik, Garain, Prashanta, Mandal, Indubaran, Sreenadh, Konijeti: Multiplicity result to a singular quasilinear Schrödinger equation, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. 497(2), 2021.

Raittinen, Paavo, Elomaa, Pinja, Saavalainen, Päivi, Jokinen, Ville: Single Cell Trapping by Superhydrophobic/Superhydrophilic Microarrays, ADVANCED MATERIALS INTERFACES. 8(9), 2021.

Ren, Xiaotao, Thabuis, Adrien, Hannukainen, Antti, Perriard, Yves: Shape Optimization of Soft Magnetic Composites Using Level-Set Method, IEEE Transactions on Magnetics. 57(5), 2021.

Giri, Ratan Kr, Kinnunen, Juha, Moring, Kristian: Supercaloric functions for the parabolic p-Laplace equation in the fast diffusion case, NODEA: NONLINEAR DIFFERENTIAL EQUATIONS AND APPLICATIONS. 28(3), 2021.

Harviainen, J. Tuomas, Hämäläinen, Raimo, Saarinen, Esa: System intelligence as an organizational approach for service designers, TOUCHPOINT: THE JOURNAL OF SERVICE DESIGN. 12(2), 2021, p. 16-29.

Ilmonen, Pauliina: Tilastojen vastuullinen käyttö tutkimuksessa, Vastuullinen tiede..

Lindgren, Jussi: Examination of interest-growth differentials and the risk of sovereign insolvency, Risks. 9(4), 2021.

Durand-Cartagena, Estibalitz, Eriksson-Bique, Sylvester, Korte, Riikka, Shanmugalingam, Nageswari: Equivalence of two BV classes of functions in metric spaces, and existence of a Semmes family of curves under a 1-Poincaré inequality, ADVANCES IN CALCULUS OF VARIATIONS. 14(2), 2021, p. 231-245.

Li, Jie, Liu, Yi, Tang, Xiaohu: A Systematic Construction of MDS Codes with Small Sub-Packetization Level and Near-Optimal Repair Bandwidth, IEEE Transactions on information theory. 67(4), 2021, p. 2162-2180.

Peltomaa, A. I., Raittinen, P., Talala, K., Taari, K., Tammela, T. L.J., Auvinen, A., Murtola, T. J.: Prostate cancer prognosis after initiation of androgen deprivation therapy among statin users. A population-based cohort study, PROSTATE CANCER AND PROSTATIC DISEASES., 2021.

Hannukainen, Antti, Hyvonen, Nuutti, Perkkiö, Lauri: Inverse heat source problem and experimental design for determining iron loss distribution, SIAM JOURNAL ON SCIENTIFIC COMPUTING. 43(2), 2021, p. B243-B270.


Page content by: webmaster-math [at] list [dot] aalto [dot] fi